Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acandy13

Headaches anyone?

Recommended Posts

Guys - I had a major headache on day 5 yesterday. How long in your experiences do you get headaches for? I've had one every other day since I started.

Link to comment
Share on other sites

Accutane can cause very dry eyes, which can cause headaches. These headaches hurt a lot and they aren't easily relived with an OTC pain reliever. One think I found helpful was to get some artificial tears. Look for lubricating eye drops (I used refresh Liquid Tears). Also drink more water.....dehydration can cause headaches and make dry eyes worse....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×